# SDR DHL2001741507

- Difficulty date: March 10, 2001
- Submitted: March 17, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SPAR HAS EXFOLIATED CORROSION UNDER CAVITY CUT OUT FOR NR 8 LEADING EDGE SLAT ACTUATOR.  REMOVE L/E ACCESS PANELS 6542, 6543, 6546, AND 6540 AT RIGHT WING LOWER SURFACE AS PER B727 SRM 51-30-2.  REMOVED FUEL ACCESS PANELS 17, 18, 19 AT RIGHT WING LOWER SURFACE FOR ACCESS TO WORK AS PER B727 SRM 51-30-2.  REMOVED FUEL DUMP PLUMBING AT RIGHT WING STATION 738.50 IAW M/M B72728-31-31.  REMOVED I/B AND O/B ANGLE ACTUATOR SUPPORT AND INNER BOX AT NR 8 LEADING EDGE FLAP AS PER B727 SRM 51-30-2.  CUT OUT RT WING LOWER SPAR STA 749 TO STA 726.68 AS PER B727 SRM 57-10-6 21.75 INCHES LONG.  REMOVED 4 L/E ACCESS PANEL SUPPORT W/S 740 TO 720 AS PER B727 SRM 51-30-2.  REMOVED OLD SEALANT.
